# SDR SWIA201232038

- Difficulty date: October 20, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 29,574 hours, 23,778 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD EMERGENCY LIGHT IS OUT.  (SERVICE)  REPAIRED BAD CONNECTOR AT SERVICE DOOR EXIT SIGN AND REPLACED 3 BAD FUSES ON BATTERY PACKS 1, 3, AND 4 IN REFERENCE TO CRJ 200 AMM.
